# SDR YENA2022092700974

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 70,912 hours, 25,679 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF. AEROMAN N/R 2022-486863 - CRACK INDICATION ON FRAME 35 PRESSURE BULKHEAD LH SIDE FROM FASTENER L OWER OUTBOARD COMMON TO MILLED COUPLING, CRACK DIRECTIONS ARE 3 AND 9 O'CLOCK, CRACK LENGTH IS 0.500 INCHES APPROX, IN FWD CARGO COMPARTMENT; PER AEROMAN N/R 2022-486863 - ACCOMPLISHED THE REPAIR OF THE CRACKED FASTENERS HOLE (HOLE #6) AT FR35 PRESSURE BULKHEAD STR 30L IN THE FRAME LAYER IN ACCORDANCE WITH EC NO. A22767-01 AND AEROMAN EA 53-0465-22 REV.0(COVER-PART 1 AND 2 ) AIRBUS RDAF 81113604/003/2022#A.
